Minulette contraceptive pill


Anonymous
on Dec 09, 2007 @ 03:25 pm

my gp put me on Minulette for my irregular period and i have been in tears ever since and me and my boyfriend have been going through a lot of trouble because of this.are mood swings common with taking the pill and will it eentually go away?has anyone else taken this pill too...im enjoying the benefits,but i cant stand being this emotional all the time
 


3 Replies


khourianya
yikes on Dec 09, 2007 @ 03:47 pm

I've never been on the one they have you on, but I always consider a severe change in emotional state to be an indicator that it's the wrong one for you...talk to your doctor. There are alot of different ills out there and I am sure you'll be able to find one that works with your body chemistry.

how you feel is more important than any pill your doc puts you on. You know when it isn't working for you and it's your body...
Reply

Nik05
Not uncommon... on Dec 12, 2007 @ 06:45 pm

Changes in your mood can definitely be caused by the pill you are on. I was on Tricyclen for about 9 months, and found that I got very moody when I was on it. I spoke to my doctor about it, and they had no problem switching me (I'm now on Marvelon). While I still get moody sometimes (who doesn't), it's definitely not as bad as it was before I switched.

Talk to your doctor, there's plenty of other brands on the market that work great, you just need to find the one that's right for you. :)
Reply

MizzRobin
Try another pill... on Dec 14, 2007 @ 12:47 pm

there are so many pills on the market and all have varying degrees of synthetic hormone in them that can effect mood. If you want to read up on the scientific basis for this check out the following link:
http://www.obgmanagement.com/article_pages.asp?AID=5375&UID=

I hope it works out! The best bet is to talk to your doctor about your symptoms and ask to be put on a different pill. Having said that, if you just started your pill it normally takes a few months before your body adjusts to it to so your doctor may tell you to stay on it for a bit to see if your mood evens out over the next couple of months... In the end it is your body so it is your decision.

Reply

Leave A Reply

Title:
Your Reply:
 

 

Join Our Newsletter

Stay in the loop for the latest news, contests, deals and more!


Recent Activity

Vavavanessa has posted in the forum topic
White Hot Chocolate


jcb75 has posted in the forum topic
The BEST part

TiaQ added a new review for
Skittles Original



TiaQ has posted in the forum topic
DID YOU KNOW?? CHRISTMAS FACTS

TiaQ has posted in the forum topic
What is your favourite Christmas song?



See All:  Reviews | Forums | Articles